# SDR HNAA2015022700064

- Difficulty date: February 25, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 56,016 hours, 63,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY SWITCH LIGHT GREEN BULB INOPERATIVE ON F/A SWITCH PANEL ABOVE WARDROBE.  REMOVED COVER LENS R & R BULB AND REINSTALLED COVER LENS.
